# SDR 9510699918

- Difficulty date: July 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N940N
- Make and model: Doug DC-9-32
- Aircraft serial: 47572
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel Assembly
- Part number: 95502673
- Condition: Vibrating
- Location: Lt Mlg
- Part time: 20,824 hours
- Stage of operation: TO
- Nature of condition: E
- Precautionary procedure: C, D

## Discrepancy

EXCESSIVE NOSE WHEEL VIBRATION ON TAKEOFF ROLL AT APPROXIMATELY 35 TO 40 KNOTS.  ABORTED TAKEOFF AND RETURNED TO THE GATE.  REPLACED BOTH NOSE WHEEL AND TIRE ASSEMBLIES.  AIRCRAFT RETURNED TO SERVICE.
